# SDR 98ZZZX442

- Difficulty date: January 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N29176
- Make and model: Cessna T210L
- Aircraft serial: 21059828
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock Shell
- Part number: 12416307
- Condition: Deformed
- Location: Lt Mlg
- Part time: 1,221 hours
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON APPROACH, GEAR EXTENDED, LT MAIN GREEN LIGHT FAILED TO ILLUMINATE:  EMERGENCY GEAR EXTENSION USED TO LOCK GEAR.  DURING INSPECTION, FOUND INTERIOR OF DOWNLOCK SHELL LEFT SIDE PEELED BACK INTERFERRING WITH MAIN LEG FULL TRAVEL, THEREFORE, PREVENTING OVERCENTER LOCKS FROM BEING ENGAGED.  SUSPECT CAUSE IS RUBBER COMPOSITE INSERT BEING OLD AND BRITTLE WHICH CREATED DELAMINATION.
